# SDR ASAA1159624

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,801 hours, 2,707 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT REMAIN ENGAGED MORE THEN 1 2 SECONDS.  FLIGHT FAULT REVIEW SHOWED ASM 2 DISCONNECTED 3X ON 1 FLIGHT LEG.  RAN AUTOTHROTTLE OPS TEST AND SERVO MOTOR TEST SEVERAL TIMES NO DISCREPANCIES REF MM 22 31 00.  NO HISTORY LAST 30 DAYS.
